# SDR IPXA2019091246663

- Difficulty date: September 11, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 89,624 hours, 16,203 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FLAMED OUT . PERFORMED AMM 28-22-00-700-801, LEAK TEST OF THE CROSSFEED MANIFOLD. FOUND FUEL MANIFOLD LEAK.  R & R FSC. PERF K ALERT 187751 ALSO T ALERT 187755.  R/R NR 3 AFT FUEL PUMP RCCB. NO HELP. PRESSURIZED FUEL CROSSFEED MANIFOLD & FOUND LEAKING COUPLING.  R & R FAULTY PACKINGS. PERFORMED MANIFOLD LEAK CHECK. NO LEAKS NOTED.
